# SDR C2XA07IA165

- Difficulty date: July 9, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 11,751 hours, 6,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 84593
- Condition: Discharged
- Location: Emergency Light
- Part time: 5,814 hours, 3,943 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI - FLIGHT 3118, DURING POST FLIGHT INSPECTION THE CREW REPORTED THE OVERWING EMERGENCY EXIT LIGHTS TO BE INOP.  MAINTENANCE REMOVED AND REPLACED THE NUMBER FOUR EMERGENCY LIGHT BATTERY PACK, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
